# SDR SWAA2021110230537

- Difficulty date: October 14, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT IS CORRODED AT WL 153; STA747+2; RBL 22; STA747+6; RBL22; STA747+10; RBL 22; STA747+14; RBL 22; STA747+15; RBL 20; STA 747+18; RBL22. ; / [01] REMOVED CORROSION AFT CARGO FLOOR TO SIDEWALL SUPPORT (BTW B/S 747 +2' TO B/S 747+18')WL 153 RBL 20 TO 22 IAW SRM 51-10-02 PARAGRAPH 15 EVALUATED ALL REWORKED AREAS; THE DEPPEST AREA : STA 747+18 RBL 22; DIMENSION L=1.' X W=.8'X DEPTH= 0.013' ORIGINAL TICKNESS 0.040' REMAINING THICKNESS 0.027' FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 FIGURE 103 DEATIL'E'.
